Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 5, pp 1009–1019 | Cite as

Infinite-dimensional spaces of bounded curvature

  • B. U. Shergoziev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. N. Berestovskii, “Introduction of Riemannian structure in certain metric spaces,” Sibirsk. Mat. Zh.,16, No. 4, 651–662 (1975).Google Scholar
  2. 2.
    V. N. Berestovskii, “On spaces with nonnegative curvature,” Dokl. Akad. Nauk SSSR,258, No. 2, 269–271 (1981).Google Scholar
  3. 3.
    A. D. Alexandrov, Intrinsic Geometry of Convex Surfaces [in Russian], Gostekhteorizdat, Moscow-Leningrad (1948).Google Scholar
  4. 4.
    A. D. Alexandrov, V. N. Berestovskii, and I. G. Nikolaev, “Generalized Riemannian spaces,” Uspekhi Mat. Nauk,41, No. 3, 3–44 (1986).Google Scholar
  5. 5.
    I. G. Nikolaev, Synthetic Methods in Riemannian Geometry [Preprint / Univ. of Illinois at Urbana-Champaign], Urbana (1991).Google Scholar
  6. 6.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • B. U. Shergoziev
    • 1
  1. 1.Tashkent

Personalised recommendations